Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some Hilbert spaces of entire functions


Author: Louis de Branges
Journal: Bull. Amer. Math. Soc. 67 (1961), 129-134
DOI: https://doi.org/10.1090/S0002-9904-1961-10538-7
MathSciNet review: 0133458
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr., Entire functions, New York, Academic Press, 1954. MR 68627
  • 2. L. de Branges, Local operators on Fourier transforms, Duke Math. J. vol. 25 (1958) pp. 143-154. MR 91380
  • 3. L. de Branges, The a-local operator problem, Canad. J. Math. vol. 11 (1959) pp. 583-592. MR 114092
  • 4. L. de Branges, The Stone-Weierstrass theorem, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 822-824. MR 113131
  • 5. L. de Branges, The Bernstein problem, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 825-832. MR 114080
  • 6. L. de Branges, Some mean squares of entire functions, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 833-839. MR 114001
  • 7. L. de Branges, Some Hilbert spaces of entire functions, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 840-846. MR 114002
  • 8. L. de Branges, Some Hilbert spaces of entire functions, Trans. Amer. Math. Soc. vol. 96 (1960) pp. 259-295. MR 133455
  • 9. L. de Branges, Some Hilbert spaces of entire functions, submitted to Trans. Amer. Math. Soc.
  • 10. Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10538-7

American Mathematical Society